Alert archive / California / Gale Watches in 2021

Gale Watch 30, NWS Los Angeles, CA

July 5, 2021

NWS Los Angeles, CA issued this gale watch at Jul 5, 2021, 8:49 AM PDT. It took effect at Jul 6, 2021, 2:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 5, 2021, 8:49 AM PDT (15:49 UTC)
In effect from
Jul 6, 2021, 2:00 PM PDT
Expired
Jul 5, 2021, 10:53 PM PDT
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted.

480 
WHUS76 KLOX 051549
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
849 AM PDT Mon Jul 5 2021

PZZ670-060000-
/O.EXB.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
849 AM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 9 feet possible when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ676-060000-
/O.EXT.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
849 AM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  combined seas 6 to 9 feet possible when conditions are worst.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ673-060000-
/O.EXT.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.NEW.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
849 AM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 10 feet possible when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ650-060000-
/O.CON.KLOX.SC.Y.0090.210706T0000Z-210706T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
849 AM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 5 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
2 follow-up statements
180 
WHUS76 KLOX 052107
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
207 PM PDT Mon Jul 5 2021

PZZ676-060515-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
207 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  combined seas 6 to 9 feet possible when conditions are worst.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ673-060515-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
207 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 10 feet possible when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ670-060515-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.CON.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
207 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 9 feet possible when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...For the Small Craft Advisory, until 2 PM PDT Tuesday. 
  For the Gale Watch, from Tuesday afternoon through late 
  Tuesday night.

* IMPACTS...Potentially strong winds may create dangerous sea 
  conditions which could capsize or damage small and large 
  vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and combined
seas.

&&

$$

PZZ650-060515-
/O.CON.KLOX.SC.Y.0090.210706T0000Z-210706T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
207 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 3 AM PDT TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...From 5 PM this afternoon to 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
363 
WHUS76 KLOX 060553
MWWLOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Los Angeles/Oxnard CA
1053 PM PDT Mon Jul 5 2021

PZZ676-061400-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
/O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/
Outer waters from Santa Cruz Island to San Clemente Island to
60 NM offshore including San Nicolas and Santa Barbara Islands-
1053 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  combined seas 6 to 11 feet expected when conditions are worst.

* WHERE...Outer waters from Santa Cruz Island to San Clemente 
  Island to 60 NM offshore including San Nicolas and Santa 
  Barbara Islands.

* WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT 
  Wednesday. For the Small Craft Advisory, until 2 PM PDT 
  Tuesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ673-061400-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
/O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/
Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm
including San Miguel and Santa Rosa Islands-
1053 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  combined seas 7 to 11 feet expected when conditions are worst.

* WHERE...Waters from Pt. Sal to Santa Cruz Island CA and 
  westward 60 nm including San Miguel and Santa Rosa Islands.

* WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT 
  Wednesday. For the Small Craft Advisory, until 2 PM PDT 
  Tuesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ670-061400-
/O.CON.KLOX.SC.Y.0089.000000T0000Z-210706T2100Z/
/O.UPG.KLOX.GL.A.0030.210706T2100Z-210707T1000Z/
/O.NEW.KLOX.GL.W.0037.210706T2100Z-210707T1000Z/
Point Piedras Blancas to Point Sal from 10 to 60 NM-
1053 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 2 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and 
  combined seas 9 to 10 feet expected when conditions are worst.

* WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM.

* WHEN...For the Gale Warning, from 2 PM Tuesday to 3 AM PDT 
  Wednesday. For the Small Craft Advisory, until 2 PM PDT 
  Tuesday.

* IMPACTS...Strong winds will create dangerous sea conditions 
  which could capsize or damage small and large vessels.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ650-061000-
/O.CON.KLOX.SC.Y.0090.000000T0000Z-210706T1000Z/
East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA
including Santa Cruz Island-
1053 PM PDT Mon Jul 5 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...Hazardous sea conditions.

* WHERE...East Santa Barbara Channel from Pt. Conception to Pt. 
  Mugu CA including Santa Cruz Island.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX).

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Jul 5, 3:38 AM PDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jul 5, 3:38 AM PDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
338 AM PDT Mon Jul 5 2021

.SYNOPSIS...05/333 AM.

High pressure will gradually build over the region through the
week, leading to warming temperatures each day away from the
coast. The warmest days will likely be Friday through Sunday when
excessive heat will be possible for interior areas. Low clouds
and fog will generally be confined to the coastal plain and lower
coastal valleys during the overnight and morning hours.

&&

.SHORT TERM (TDY-WED)...05/253 AM.

June Gloom continues its tight grip on Southern California early
this morning despite the turn of the calendar. The latest GOES-17
Fog Product imagery indicates low clouds across all coastal areas
(minus southern LA County) as well as the Salinas Valley and
Ventura County valleys. Most areas should clear nicely by late
morning into a beautifully sunny day, except some beaches may
remain cloudy through the afternoon. Moderate onshore gradients
will lead to continued breezy SW to W winds across the interior,
particularly the western Antelope Valley. Temperatures will likely
remain similar to Sunday with possibly a couple degrees of
warming across the interior with building high pressure.

The main story for the short-term (as well as long-term) is the
strengthening of the upper-level high across the Southwest.
Heights and thicknesses will increase a bit each day leading to
gradual warming across the interior. Onshore flow will continue
which will moderate temperatures across the coastal areas and keep
them fairly consistent and near normal values. By Wednesday,
temperatures across the interior will likely be 4-8 degrees above
normal. This would put temperatures in the Antelope Valley in the
ballpark of 105. Other valley areas will likely range around 90 to
95 in the warmest spots. The marine layer will become more
shallow as heights rise which will reduce the inland extent of low
clouds each night/morning. With a strengthening inversion,
clearing may be delayed a bit later for immediate coastal areas.
As for winds, breezy SW to W winds will continue each day across
the interior, but expecting them to remain below advisory level.
There will be breezy sundowner winds each night with the
potential for advisory level winds on Tuesday night.

.LONG TERM (THU-SUN)...05/337 AM.

As alluded to above, the big story for the extended period is
strengthening upper-level high pressure and high heat. The GFS and
ECMWF remain in good agreement with a 593 dam high straddling the
Utah/Arizona border on Thursday, strengthen some and drift
westward on Friday, hover over Nevada around 600 dam, then drift
over California on Sunday. As a result, temperatures will rise
some each day and become very hot over the interior. Models
indicate continued moderate to strong onshore flow which will
limit the amount of warming across coastal areas. Despite this,
temperatures will still rise into the mid- to upper-70s across the
beaches and the low- to mid-80s a little more inland. Valley areas
will range between the mid-90s to the triple digits, hottest
during the weekend. The interior valleys will feel the brunt of
the heat with high temperatures exceeding 105 by the weekend. Eyes
will particularly be on the Antelope Valley where temperatures may
exceed 110 by Sunday. Heat Advisories and/or Excessive Heat
Warnings will likely be needed over the interior Friday through
Sunday, but possibly as early as Thursday for the Antelope
Valley.

The strengthening upper-high should continue to squish the marine
layer each day. This will likely limit stratus to coastal areas.
However, with such strong high pressure would not be surprised if
there were no low clouds, especially Friday through the weekend.

As has been the theme for each forecast, there continues to be
uncertainty in the potential for monsoonal activity. The best
chance for any activity looks to be Thursday and Friday where the
location of the high will bring broad SE flow across the area.
However, the moisture or instability don't look impressive enough
to warrant a chance of thunderstorms in the forecast. Despite
this and the fact that models struggle with this, could still
believe there is a non-zero (10% chance or so) chance of
thunderstorms each afternoon. This will be closely watched through
the week.

&&

.AVIATION...05/1007Z.

At 1000Z, the marine inversion at KLAX was based at 1100 feet.
The top of the inversion was 4000 feet with a temperature of
25 degrees Celsius.

Overall, moderate to high confidence in 12Z TAF package. For
desert sites, high confidence in CAVU conditions through TAF
period. For coastal and valley sites, moderate confidence due to
questions about behavior of the marine layer stratus.

KLAX...Moderate confidence in 12Z TAF. High confidence in IFR
conditions thru late this morning, then VFR conditions this
afternoon. For tonight, high confidence in return of CIG/VSBY
restrictions, but low confidence in flight category (possibly IFR
or LIFR) and timing (could be +/- 3 hours of current 03Z arrival
time). No significant easterly wind component is expected.

KBUR...Moderate confidence in 12Z TAF. There is a 30% chance of
IFR or LIFR conditions 12Z-16Z. Current MVFR VSBYs in smoke could
last until 22Z.

&&

.MARINE...05/307 AM.

For the Outer Waters, high confidence in current forecast.
Through tonight, Small Craft Advisory (SCA) level winds will
continue across PZZ673/676 with winds remaining below SCA levels
for PZZ670. For Tuesday through Thursday, high confidence in SCA
level winds across all the Outer Waters. On Friday, SCA level
winds will continue across PZZ670, but will drop below SCA levels
for PZZ673/676.

For the Inner Waters north of Point Sal, high confidence in
current forecast. Through tonight, winds and seas will remain
below SCA levels. For Tuesday and Wednesday, SCA level winds are
expected during the afternoon and evening hours. For Thursday and
Friday, winds and seas will remain below SCA levels.

For the Inner Waters south of Point Conception, high confidence in
current forecast. Across the western half of the Santa Barbara
Channel, SCA level wind are expected during the late afternoon
through overnight hours today through Tuesday. Otherwise, winds
and seas are expected to remain below SCA levels through Friday
for the southern Inner Waters.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 5 PM this afternoon to 3
      AM PDT Tuesday for zone 650. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Tuesday for
      zones 673-676. (See LAXMWWLOX).

&&

.HAZARD POTENTIAL OUTLOOK (WED-SUN).

Excessively hot conditions over inland areas is possible by the
end of the week, starting as early as Thursday then continue into
the weekend. This will bring an increased risk for heat related
illness and elevated fire weather conditions.

&&

PUBLIC...Stewart
AVIATION...RAT
MARINE...RAT
SYNOPSIS...Stewart

weather.gov/losangeles

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:08 AM PDTSmall Craft AdvisoryLOX24 hr

Nearby

Gale Watches in California, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.